Estimates for derivatives of the solutions of nonlinear parabolic
Doklady Akademii Nauk, Tome 274 (1984) no. 1, pp. 23-26
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_274_1_a3,
author = {N. V. Krylov},
title = {Estimates for derivatives of the solutions of nonlinear parabolic},
journal = {Doklady Akademii Nauk},
pages = {23--26},
year = {1984},
volume = {274},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_274_1_a3/}
}
N. V. Krylov. Estimates for derivatives of the solutions of nonlinear parabolic. Doklady Akademii Nauk, Tome 274 (1984) no. 1, pp. 23-26. http://geodesic.mathdoc.fr/item/DAN_1984_274_1_a3/